Illustration of a SARS-CoV-2 virion

Open Access research that responds to the COVID-19 pandemic...

Strathprints makes available scholarly Open Access content seeking to respond to the medical, scientific, economic and social emergencies arising from the COVID-19 pandemic. Researchers from across the Faculties of Science, Engineering, Business and the Humanities, Arts & Social Sciences (HaSS) are all contributing to improved human understanding of -- or solutions to -- the issues surrounding management of the pandemic and the post-pandemic recovery.

Explore COVID-19 related Open Access research. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Number of items: 28.

Article

Kerr, Lyndsay and Lamb, Wilson and Langer, Matthias (2020) Discrete fragmentation systems in weighted ℓ1 spaces. Journal of Evolution Equations, 20 (4). pp. 1419-1451. ISSN 1424-3199

Lamb, Wilson and McBride, Adam and Smith, Ann Louise (2013) Coagulation and fragmentation processes with evolving size and shape profiles : a semigroup approach. Discrete and Continuous Dynamical Systems - Series A, 33 (11/12). pp. 5177-5187. ISSN 1078-0947

Banasiak, Jacek and Lamb, Wilson and Langer, Matthias (2013) Strong fragmentation and coagulation with power-law rates. Journal of Engineering Mathematics, 82 (1). pp. 199-215. ISSN 0022-0833

Mulheran, Paul and O'Neill, Kenneth Peter and Grinfeld, Michael and Lamb, Wilson (2012) Distributional fixed-point equations for island nucleation in one dimension : a retrospective approach for capture zone scaling. Physical Review E, 86 (5). 051606. ISSN 1539-3755

Banasiak, Jacek and Lamb, Wilson (2012) Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates. Journal of Mathematical Analysis and Applications, 391 (1). pp. 312-322. ISSN 0022-247X

Banasiak, Jacek and Lamb, Wilson (2012) The discrete fragmentation equations : semigroups, compactness and asynchronous exponential growth. Kinetic and Related Models, 5 (2). pp. 223-236. ISSN 1937-5093

Smith, Ann Louise and Lamb, Wilson and Langer, Matthias and McBride, Adam (2012) Discrete fragmentation with mass loss. Journal of Evolution Equations, 12 (1). pp. 181-201. ISSN 1424-3199

O'Neill, Kenneth Peter and Grinfeld, Michael and Lamb, Wilson and Mulheran, Paul (2012) Gap size and capture zone distributions in one-dimensional point island nucleation and growth simulations: asymptotics and models. Physical Review E, 85 (2). 021601. ISSN 1539-3755

Grinfeld, M. and Lamb, W. and O'Neill, K. P. and Mulheran, P. A. (2012) Capture-zone distribution in one-dimensional sub-monolayer film growth: a fragmentation theory approach. Journal of Physics A: Mathematical and Theoretical, 45 (1). -. 015002. ISSN 1751-8113

Banasiak, Jacek and Lamb, Wilson (2011) Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (03). pp. 465-480.

Khan, Khaula Naeem and Lamb, Wilson and Mcbride, Adam (2011) Fractional calculus of periodic distributions. Fractional Calculus and Applied Analysis, 14 (2). pp. 260-283. ISSN 1314-2224

McGuiness, C.G. and Lamb, Wilson and Mcbride, Adam (2011) On a class of continuous fragmentation equations with singular initial conditions. Mathematical Methods in the Applied Sciences, 34. pp. 1181-1192. ISSN 0170-4214

Lamb, Wilson and Mcbride, Adam (2011) A distributional approach to fragmentation equations. Communications in Applied Analysis, 15. pp. 511-520. ISSN 1083-2564

McBride, A.C. and Smith, A.L. and Lamb, W. (2010) Strongly differentiable solutions of the discrete coagulation–fragmentation equation. Physica D: Nonlinear Phenomena, 239 (15). pp. 1436-1445.

Lamb, W. and McBride, A.C. and McGuinness, G.C. (2010) Fragmentation arising from a distributional initial condition. Mathematical Methods in the Applied Sciences, 33 (10). pp. 1183-1191. ISSN 0170-4214

Khan, Khaula Naeem and Lamb, Wilson and McBride, Adam C. (2009) Fractional transformations of generalised functions. Integral Transforms and Special Functions, 20 (6). pp. 471-490. ISSN 1065-2469

Banasiak, Jacek and Lamb, Wilson (2009) Coagulation, fragmentation and growth processes in a size structured population. Discrete and Continuous Dynamical Systems - Series B, 11 (3). pp. 563-585. ISSN 1531-3492

Belleni-Morante, A. and Lamb, W. and McBride, A.C. (2009) A photon transport problem with a time-dependent point source. Analysis and Applications, 7 (1). pp. 1-19. ISSN 0219-5305

Blair, P.N. and Lamb, W. and Stewart, I.W. (2007) Coagulation and fragmentation with discrete mass loss. Journal of Mathematical Analysis and Applications, 329 (2). pp. 1285-1302. ISSN 0022-247X

Belleni-Morante, A. and Lamb, W. and McBride, A.C. (2007) Photon transport problems involving a point source. Analysis and Applications, 5 (1). pp. 77-93. ISSN 0219-5305

Banasiak, J. and Lamb, W. (2006) On a coagulation and fragmentation equation with mass loss. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 136 (6). pp. 1157-1173.

Lamb, W. and McGhee, D.F. (2004) Eigenfunction expansions for generalized functions of several variables. Integral Transforms and Special Functions, 15 (3). pp. 239-249. ISSN 1065-2469

Lamb, W. (2004) Existence and uniqueness results for the continuous coagulation and fragmentation equation. Mathematical Methods in the Applied Sciences, 27 (6). pp. 703-721. ISSN 0170-4214

Banasiak, Jacek and Lamb, Wilson (2003) On the application of substochastic semigroup theory to fragmentation models with mass loss. Journal of Mathematical Analysis and Applications, 284 (1). pp. 9-30. ISSN 0022-247X

Lamb, Wilson and Murdoch, Ian and Stewart, John (2001) On an operator identity central to projection operator methodology. Physica A: Statistical Mechanics and its Applications, 298 (1). pp. 121-139. ISSN 0378-4371

Book Section

Lamb, Wilson and Stewart, Iain W.; (2008) Stability for a class of equilibrium solutions to the coagulation-fragmentation equation. In: Numerical Analysis and Applied Mathematics. AIP Conference Proceedings, 1048 (1). American Institute of Physics, GRC, pp. 942-945. ISBN 9780735405769

Blair, P.N. and Lamb, W. and Stewart, Iain W.; Constanda, C. and Ahues, M. and Largillier, A., eds. (2004) An application of semigroup theory to a fragmentation equation. In: Integral Methods in Science and Engineering. Birkhauser, Boston, USA, pp. 19-24. ISBN 081764377X

Lamb, W. and McBride, A.; Goldstein, G. and Nagel, R. and Romanelli, S., eds. (2003) On a continuous coagulation and fragmentation equation with a singular fragmentation kernel. In: Evolution Equations. Lecture Notes in Pure and Applied Mathematics, 234 . Marcel Dekker, New York, USA, pp. 281-298. ISBN 0824709756

This list was generated on Tue May 18 06:40:01 2021 BST.